# SDR UPS00832975

- Difficulty date: June 12, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 76,102 hours, 49,432 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755843501N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 STA. 1180 LONG. 35R BATH TUB FITTING IS CRACKED     REMOVED AND REPLACED FITTING I.A.W. DWG. 3755843,AND SRM. 53-2-0 FIG. 2D
